# SDR DHL2004806564

- Difficulty date: January 23, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 2249: RUDDER LT SKIN INTERNAL PART CORRODED STA ZR. 162.000-ZR 173.000 (MAJOR REPAIR). CORRODED,  PERFORMED MAJOR REPAIR IAW MFG MSG NR DHL-CVG 04-0013H, DHL-CVG04-0015H, ED3583-1. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 PG.12. REMOVED CORRODED SKIN AND FINGER DOUBLER IAW SRM 51-1-21 PG.1.FABRICATED NEW SKIN(2024-T3AL 0.032) IAW MFG MSG NR DHL-CVG04-0013H, DHL-CVG04-0015H, ED3583-1. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN IAW MFG MSG NR  DHL-CVG04-0013H, DHL-CVG04-0015H, ED3583-1, SRM 51-1-21 PG.1. FOR REBALANCE SEE NR 2140.
